Hello!

9 Comments

hi mums, any one of you had problems during taking contraceptive pill like light bleeding, headache, or any other problems. i am taking pills from last 6-7 month and i always complain about headache, but this month i had light bleeding and abdominal pain, and the month is not completed yet 10 days more to go for periods. i just want to know that is it only me or other mom also gone through same trouble….


Posted by mom86415, 1st May 2015


Post your story
  • spotting and cramping can be quite normal for any woman. when it starts to affect you too much maybe get a referral to a gynacologist just to check everything out.

    Reply

  • wonderful

    Reply

  • It can be trial and error to find what works for you. Good Luck.

    Reply

  • I’m glad you are going to the Dr.

    Reply

  • I have terrible trouble taking any contraceptive that is hormone related. I agree, a trip to the Dr is a great idea, particulary with 10 days to go on your cycle. It is not an easy road when your body doesn’t agree with contraceptives, and you try lots of different types. You have my empathy, and best wishes.

    Reply

  • Definitely see your GP as this is not OK; good luck.

    Reply

  • yah next week i got appointment so will see whta happen

    Reply

  • I think you should probably talk to your doctor – maybe you need to be on a different dosage.

    Reply

Post a comment
Like Facebook page

LIKE MoM on Facebook

Please enter your comment below
Would you like to include a photo?
No picture uploaded yet.
Please wait to see your image preview here before hitting the submit button.
Your MoM account


Lost your password?

Enter your email and a password below to post your comment and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just a star rating?

Write A Rating Just A Star Rating
Join